Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diagnose with andro genetic alopicia. Which specialist should I consult?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
hi i have been diagnose with andro genetic alopicia kindly suggest whom to consult what is the remedy of this severe hair fall problem
Posted Sun, 18 Nov 2012 in Skin Hair and Nails
Answered by Dr. Kruti 1 hour later

Thanks for posting your query.

I will be glad to be of assistance.

You seem to be having female pattern baldness, which is due to a hormonal cause. Due to various conditions such as polycystic ovarian disease etc often the level of male hormone testosterone increases in a female body and causes hair loss.

It starts with widening of the central parting.

You will have to be under the supervision of a dermatologist and an endocrinologist

They will advise blood tests to confirm the level of hormones and will advise that you take anti androgens like Tablet cyproterone acetate, which will help in correcting the hormonal imbalance.

In addition, you can apply minoxidil lotion twice a day to the scalp, which will promote hair growth.

Please let me know if I can address any other concern for you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor